Collision Orbits in the Anisotropic Kepler Problem.
Inventiones mathematicae, Tome 45 (1978), pp. 221-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1978__45_142546,
author = {Robert L. Devaney},
title = {Collision {Orbits} in the {Anisotropic} {Kepler} {Problem.}},
journal = {Inventiones mathematicae},
pages = {221--252},
year = {1978},
volume = {45},
zbl = {0382.58015},
url = {http://geodesic.mathdoc.fr/item/IM_1978__45_142546/}
}
Robert L. Devaney. Collision Orbits in the Anisotropic Kepler Problem.. Inventiones mathematicae, Tome 45 (1978), pp. 221-252. http://geodesic.mathdoc.fr/item/IM_1978__45_142546/